# SDR UPS99828472

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING L/E LWR SKIN AT STA XFS341.5, THE T/E INTERNAL DOUBLER IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 57-3-0 FIG 7.
